On the metamorphosis of a G-design into a (G - e) -design

Sutton, Matthew William (2014) On the metamorphosis of a G-design into a (G - e) -design. Discrete Mathematics, 318 1: 71-77. doi:10.1016/j.disc.2013.11.014

Author Sutton, Matthew William
Title On the metamorphosis of a G-design into a (G - e) -design
Formatted title
On the metamorphosis of a G-design into a (G - e) -design
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2014-03-01
Year available 2013
Sub-type Article (original research)
DOI 10.1016/j.disc.2013.11.014
Open Access Status Not Open Access
Volume 318
Issue 1
Start page 71
End page 77
Total pages 7
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Formatted abstract
A G-design of order v is an edge disjoint decomposition of Kv into copies of the graph G. A metamorphosis of a G-design of order v into a (– e)-design of order v is obtained by retaining the graph – e from each block of G in the design, and rearranging the remaining edges to form further copies of – e. Here, we prove that if a graph G with n edges admits an α-labelling and the graph – e admits a ρ+-labelling, then there is a metamorphosis of a G-design of order 2n(n-1)x+1 into a (– e)-design of the same order for all integers x.
Keyword Cyclic graph decomposition
Labellings of graphs
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 31 Dec 2013, 10:12:55 EST by System User on behalf of School of Mathematics & Physics